# SDR HEEA955660

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GENERATOR FAILS TO COME ON LINE.  RELAY 212-075-199-1 BLOWS IT OUT. REPLACED Q4 TRANSISTOR P/N 05-990044. BENCH CHECK OK.
